MathSciNet Relay Station
MathSciNet bibliographic data
MR79233 (18,54b) 46.2X
Kadison, Richard V. Operator algebras with a faithful weakly-closed representation. Ann. of Math. (2) 64 (1956), 175–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement